# SDR 96ZZZX4798

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: 104DD001678
- Condition: Failed
- Location: Magneto
- Component: Bendix, S6LN1227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPULSE COUPLING FAILED.
